# SDR CA020121010

- Difficulty date: December 6, 2001
- Submitted: March 4, 2002
- Operation: Air carrier
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE SENT FOR INVESTIGATION & REPAIR AFTER OPERATOR REPORTED THAT ENGINE HAD SUSTAINED FOD TO COMPRESSOR SECTION. ENGINE HAD EXTENSIVE DAMAGE.  DAMAGE ORIGINATED FROM 1ST STAGE COMPRESSOR STATOR & DISK SPACER WHICH HAD LOST PIECES OF INNER RIM & CONTINUED DOWNSTREAM ON COMPRESSOR STATORS,  BLADES, DISC SPACERS, IMPELLER, GG CASE DIFFUSERS,  CT BLADES & SHROUDS. DAMAGE TO IMPELLER, GG CASE, CT BLADES&SHROUDS IS 2NDARY&CAUSED BY DEBRIS LIBERATED  FROM COMPRESSOR COMPONENTS.  IT IS SUB'S OPINIION THAT CAUSE OF FAILURE LOSS OF TIE BOLT TENSION THROUGH STRETCH OR POSSIBLY THROUGH LACK OF PROPER SEATING OF COMPRESSOR COMPONENTS AT ASSY. WOULD ALLOW ROTATING ASSYDISTORTION&TYPE OF RUBS SEEN.
